# SDR USAA920081248

- Difficulty date: June 9, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - MAJOR REPAIR - CRACK ON VERTICAL BEAM WEB AT LINING RETAINER HOLE AT BS 178, WL 178, LBL 5.  REPAIRED CRACK ON VERTICAL BEAM WEB LINING RETAINER HOLE AT BS 178, WL 178, LBL 5 IAW B737 SRM 53-10-08-2R 12.  (S)
